A POSTERIORI ERROR ANALYSIS OF THE PML FINITE VOLUME METHOD FOR THE SCATTERING PROBLEM BY A PERIODIC CHIRAL STRUCTURE

Zhoufeng Wang, Muhua Liu

Journal of Computational Mathematics ›› 2025, Vol. 43 ›› Issue (2) : 413-437.

Journal of Computational Mathematics ›› 2025, Vol. 43 ›› Issue (2) : 413-437. DOI: 10.4208/jcm.2305-m2022-0234

A POSTERIORI ERROR ANALYSIS OF THE PML FINITE VOLUME METHOD FOR THE SCATTERING PROBLEM BY A PERIODIC CHIRAL STRUCTURE

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Computational Mathematics, 2025, 43(2): 413-437 https://doi.org/10.4208/jcm.2305-m2022-0234

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}

Accesses

Citation

Detail

Sections
Recommended

/